# SDR 00FDEA00550

- Difficulty date: August 15, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Engine: Ge CF680C2*
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Overheated
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

ON T/O, NR 1 ENGINE OVERHEATED (MASTER CAUTION, LEVEL 3 ALERT).  REMAIN HIGH UNTIL THROTTLE RETURN TO IDLE, ENGINE SHUTDOWN.  NO LEAK AND CRACK NOTED.  EGT WITHIN LIMIT PER JRH ENGINE TEST AND CKS PG 608 FIG 3.  CLOSED NR 1 ENGINE PER MM 71-1-00.  AC OK FOR SERVICE.
